MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, C

GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, C
Model Number FGS-0400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a capsule procedure was performed due to reported iron deficiency anemia.The patient advised that they have passed the capsule on (b)(6) 2025 in the morning and did not notice any blood, mucous, or any abnormality when it came away.The patient started feeling unwell on (b)(6) 2025 and on (b)(6) 2025, the patient was in excruciating pain, by then, they attended "accident and emergency".The next morning, on (b)(6) 2025, computed tomography scan was done which confirmed a hollow viscus perforation within the proximal duodenum, to which suggested a surgery.On the same day, a surgery of open abdominal omental patch repair was performed and the patient remained as in the hospital.The computed tomography scan made reference to a duodenal ulcer as part of the differential and it did look to be the case based on how the capsule video looked.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The involved device was not returned.However, the electronic device-use logs were available.The evaluation found no potentially contributing factors.It was reported that there was an adverse event without identified device or use problem.The reported issue was confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a capsule procedure was performed due to reported iron deficiency anemia.The patient advised that they have passed the capsule on (b)(6) 2025, in the morning and did not notice any blood, mucous, or any abnormality when it came away.The patient started feeling unwell on (b)(6) 2025 and on (b)(6) 2025, the patient was in excruciating pain, by then, they attended "accident and emergency".The next morning, on (b)(6) 2025, computed tomography scan was done which confirmed a hollow viscus perforation within the proximal duodenum, to which suggested a surgery.On the same day, a surgery of open abdominal omental patch repair was performed and underwent general anesthesia for the diagnostic laparoscopy, had taken down adhesions, laparotomy, and washed out perforated duodenal ulcer.No endoscopy was performed at the time of admission until (b)(6) 2025.During admission, the patient was given enoxaparin for dvt (deep vein thrombosis) prophylaxis and analgesia for pain relief.The computed tomography scan made reference to a duodenal ulcer as part of the differential and it did look to be the case based on how the capsule video looked.The patient had a follow-up on (b)(6) 2025, for the post-operative removal of clips and a follow up with the surgeon in clinic on (b)(6) 2026.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The involved device was not returned.However, the electronic device-use logs were available.The evaluation found no potentially contributing factors.It was reported that there was an adverse event without identified device or use problem.The reported issue was confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, C
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS  20692
Manufacturer (Section G)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS   20692
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23863072
Report Number9710107-2025-00570
Device Sequence Number9285917
Product Code NEZ
UDI-Device Identifier07290101362227
UDI-Public(01)07290101362227(17)270101(10)66255U
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K211684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFGS-0400
Device Catalogue NumberFGS-0400
Device Lot Number66255U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer02/18/2026
03/03/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/20/2026
03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale